# SDR IPXA11565947

- Difficulty date: April 4, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOOR PANEL AT BS 879-BS 900 RBL 45-RBL 60 IS DAMAGED AT FWD EDGE COMMON TO INBD INSERT LOCATION.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G.
